# SDR AALA201904299030

- Difficulty date: April 26, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 54,740 hours, 31,718 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 46502003030316
- Part serial: 3405
- Condition: Failed
- Part time: 57,620 hours, 21,112 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY LANDING ON ACCOUNT OF AIR-DATA COMPUTER FAILURE. PILOT RECIEVED ADR1 FAULT AT CRUISE, PERFORMED ECAM PROCEDURE UNABLE TO RECOVER CA FLT INSTRUMENTS. MAINTENACE REMOVED AND REPLACED THE #1 ADIRU IAW AMM 34-12-34. ACCOMPLISHED LAND CATIII CAPABILITY TEST IAW AMM 22-97-00. ALL CHECKS NORMAL.
